Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 90, Number 1

All articles in this issue are freely accessible.

On fiber spaces
Edward Fadell.
Trans. Amer. Math. Soc. 90 (1959), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101520
Integration theorems for gages and duality for unimodular groups
W. Forrest Stinespring.
Trans. Amer. Math. Soc. 90 (1959), 15-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102761
Mandelbrojt’s inequality and Dirichlet series with complex exponents.
T. M. Gallie.
Trans. Amer. Math. Soc. 90 (1959), 57-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106991
Simple algebras and cohomology groups of arbitrary fields
S. A. Amitsur.
Trans. Amer. Math. Soc. 90 (1959), 73-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101265
The asymptotic solutions of a linear differential equation of the second order with two turning points
Rudolph E. Langer.
Trans. Amer. Math. Soc. 90 (1959), 113-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105530
Flexure
L. M. Milne-Thomson.
Trans. Amer. Math. Soc. 90 (1959), 143-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102219
Characterizations of generalized uniserial algebras
Drury W. Wall.
Trans. Amer. Math. Soc. 90 (1959), 161-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101257
Another homogeneous plane continuum
R. H. Bing and F. B. Jones.
Trans. Amer. Math. Soc. 90 (1959), 171-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100823